# SDR FDEA201406051315

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1229502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLIED WITH FCD 8-5710-F0308207 FOUND APPROX 3/8 HOLE IN FIXED LE SKIN BETWEEN NR 1 & NR 2 SLAT.  CLEANED & ROUTED DAMAGED AREA IAW SRM 53-00-01.  APPROX FINAL BLENDED AREA IS FOUND TO BE 13/32 INCH WIDE & 1 1/2 INCHES LONG.  SUBMITTED ERS 14-03583.  COMPLIED WITH EA 8-5730-T0308613 PART 1.  CLEANED & ROUTED DAMAGED AREA IAW SRM 53-00-01.
